MAUDE Adverse Event Report: SYNTHES GMBH 4.5MM TI MULTILOC SCREW LENGTH 36MM-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH 4.5MM TI MULTILOC SCREW LENGTH 36MM-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 04.019.036S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Physical Asymmetry (4573)
Date of Event 09/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: initial reporter is a synthes employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6) 2023, the patient underwent orif surgery for humerus fracture with mhn screws and nail.Mhn nail was used for a comminuted fracture from the surgical neck of the humerus to the center of the greater tuberosity.When the surgeon inserted the nail after reducing and temporarily fixing the fracture, the reduction collapsed.The surgeon confirmed that the fracture was lateral and anterior to the nail insertion site but continued with the surgery.After proximal-distal lateral locking, the surgeon checked the entire area and found that the reduction was still poor and that the proximal screw was not able to fix the humeral head.Removal of the proximal screw and traction improved reduction.However, when the screws were inserted, the reduction was poor again, so the surgery was completed by removing the screws and pouring cement through the screw holes toward the femoral head.The patient's humeral head has been displaced and will be reoperated on (b)(6) 2023.The nail and other implants will be removed and replaced with an artificial head.The surgery was completed successfully with a delay of 1 hour.No further information is available.This report is for a 4.5mm ti multiloc screw length 36mm-sterile.This is report 3 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: a manufacturing record evaluation was performed for the finished device product code: 04.019.036s lot number: 5093p69 it was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 05/04/2023 manufacturing site: jabil grenchen expiry date: 01/03/2033 product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM TI MULTILOC SCREW LENGTH 36MM-STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
JABIL GRENCHEN
solothurnstrasse 186
grenchen CO 2540
SZ   2540
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17856102
Report Number8030965-2023-12439
Device Sequence Number6830342
Product Code HSB
UDI-Device Identifier10886982089793
UDI-Public(01)10886982089793
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.019.036S
Device Lot Number5093P69
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/14/2023
Supplement Date Received by Manufacturer10/26/2023
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MULTILOC SCREW Ø4.5 L26 TAN.; MULTILOC SCREW Ø4.5 L28 TAN.; UNK - NAILS: MULTILOC HUMERAL.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale